Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Stomach acidity, taking pan 40 and perinom, suffering from diarrhoea

i have been suffering from stomach acidity doctor prescribed me pan 40 and perinom tablets but after 4 days of prescription, im suffering from loose motion in the morning -diarrhoea
Wed, 26 Mar 2014
Report Abuse
Question is related to
Diseases and Conditions ,  
Ayurveda Specialist 's  Response
Hi dear i read ur problem of stomach acidity and taking pan-40 and perinorm.now u suffering from diarrhoea.
1-U CAN TAKE BOIL WATER IN UR LIFE STYLE.
2-TAKE ONE SPOON AJWAIN CHURANA WITH
LIGHT HOT WATER TWO TIMES IN A DAY.
3-U MUST TAKE ORS SOLUTION TO MAINTAIN ELECTROLITE IMBALANCE.
4-IF Ur diarrhoea is constant then met with physian for antibiotic treatment.
5-MUST TAKE 10-12 GLASSES OF WATER IN UR LIFE STYLE.
THANKS FOR QUERY.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have been suffering from stomach acidity, i under pan 40 and perinom medication after 4 days of medication , im suffering from diarrhoea early in the morning

doctor1 MD

Hi, doctor, good morning. These few days my stomach is not feeling well. once eat food got diarrhea three days ago. Now stop diarrhea but got slight pain at the left hand side of the stomach. I was diagnosed of acid reflux and now is taking drug of pamtoprazole sodium gastro resistant tablets for 2 months. Actually I m suffered from uneasiness of the stomach for years.

doctor1 MD

I am suffering from severe stomachache already i have acidity problem it is worst frm twodays iam taking pantop40 daily inthe morning

Recent questions on  Diarrhea

doctor1 MD

After exercise Sunday nite went home,had some food,do not feel good,then midnite starting vomiting,swallow any more water,through up again,just sip my lips with my water drops,this is ok.no diarrhea,no dizziness,what cause that.doctor.also no bathroom movement,at all.

doctor1 MD

How long to we need to take intetrix to get rid of travelers diarrhea? The medication is strong and we would like to take for as short a duration as possible. We have taken three doses so far We have been sick for 4 days. Imodium is having no effect.

doctor1 MD

I have had an extreme case of diarrhea all night ( every 20 minutes). And have been vomiting every once in a while. I feel fine other than these symptoms. I m a little concerned as I have never experienced anything like this before. Any advice is greatly appreciated.

doctor1 MD

Hi. I woke up this morning with a bloated gassy feeling in my low abdomen that seems to push up to my lower rib and back. I thought it was gas and feel like i need to pass a big amount of gas, but nothing is moving. It has gotten worse and is uncomfortable to stand and move, and i am starting to get nausea when i move too much and start to feel slightly faint. The pressure is getting worse. Yesterday I had diarrhea but otherwise had no cramping and felt fine.

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT PINPOINT ANYTHING THAT I HAVE EATEN OR DONE THAT WOULD CONTRIBUTE TO THE ISSUE. I HAVE ALSO EXPERIENCED A...

doctor1 MD

Have soreness/tenderness on both sides of head, fever between 99.9 and 102.5. Nauseous! sore joints.